A boundary value problem that admits discontinuous solutions
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2154-2157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a17,
author = {V. P. Gavrin and G. I. Kabak},
title = {A boundary value problem that admits discontinuous solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {2154--2157},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a17/}
}
V. P. Gavrin; G. I. Kabak. A boundary value problem that admits discontinuous solutions. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2154-2157. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a17/